2019
Том 71
№ 9

All Issues

Storchai V. F.

Articles: 5
Article (Ukrainian)

Sharp estimate op nosms in Lp on certain classes of conjugate functions

Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 820-824

Article (Ukrainian)

Asymptotically best quadrature formulas on classes of differentiable functions

Ligun A. A., Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 94—98

Article (Ukrainian)

Best choice of knots in approximation of functions by local hermitian splines

Ligun A. A., Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 824–830

Article (Ukrainian)

Exact bounds for norms of differentiable periodic functions in the L2 metric

Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 835—841

Article (Ukrainian)

Approximation by polyhedral functions in a hausdorff metric

Martynyuk V. T., Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 115-120